Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The AR-property for Roberts' example
of a compact convex set with no extreme points
Part 2: Application to the example


Authors: Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An
Journal: Proc. Amer. Math. Soc. 125 (1997), 3089-3098
MSC (1991): Primary 54C55; Secondary 54D45
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this second part of our paper, we apply the result of Part 1 to show that the compact convex set with no extreme points, constructed by Roberts (1977), is an AR.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54C55, 54D45

Retrieve articles in all journals with MSC (1991): 54C55, 54D45


Additional Information

Nguyen To Nhu
Affiliation: Institute of Mathematics, P.O. Box 631, Bo Ho, Hanoi, Vietnam
Address at time of publication: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003-8001
Email: nnguyen@nmsu.edu

Jose M. R. Sanjurjo
Affiliation: Departamento de Geometria y Topologia, Facultad de Matematicas, Universidad Complutense de Madrid, 280 40 Madrid, Spain
Email: sanjurjo@sungt1.mat.ucm.es

Tran Van An
Affiliation: Department of Mathematics, University of Vinh, Nghe An, Vietnam

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04021-5
PII: S 0002-9939(97)04021-5
Keywords: Convex set, linear metric space, extreme point, absolute retract
Received by editor(s): December 17, 1992
Received by editor(s) in revised form: April 1, 1996
Additional Notes: The first author was supported by the Complutense University of Madrid.
Communicated by: James West
Article copyright: © Copyright 1997 American Mathematical Society